# SDR ANCF2010100900068

- Difficulty date: October 9, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N421AV
- Make and model: Boeing 767-200
- Aircraft serial: 25421
- Aircraft time: 73,879 hours, 15,790 cycles
- Engine: Pwa PW4060
- Engine time: 63,021 hours, 13,352 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Right
- Part time: 63,021 hours, 63,021 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

RIGHT PACK INOP LIGHT ILLUMINATED EICAS MESSAGE RT PACK TEMP DISPLAYED.  LIGHT DID NOT EXTINGUISH WHEN STBY SELECTED.  RESET PUSHED, LIGHT EXTINGUISHED THEN RE-ILLUMINATED.  LIGHT SMOKE COMING FROM THE GASPERS IN BOTH CABIN SECTIONS. LIGHT SMOKE STOPS FLOWING WHEN RT PACK TURNED OFF.  PERFORMED RT PACK TEMP CONTROLLER BITE PROCEDURE AND FOUND RAM OUTLET ACTUATOR FAULT IAW FIM 21-51-00.  RT PACK DEFERRED RAM AIR EXHAUST ACTUATOR REMOVED AND REPLACED, OPS TEST SATISFACTORY.  RT ENG OIL LEAK CHECK IAW FIM 71-08-00 FIG 113 PAGE 131 ACCOMPLISHED.  OIL LEAK EVIDENCE AT THE BOTTOM OF THE FAN CASE FOUND IAW EWO 76-72-9325 AND AMM 71-00-02 PAGE 401. ENGINE REMOVED IAW EWO 76-72-9325 AND AMM 71-00-02 PAGE 401. ANOTHER  ENGINE INSTALLED  ENGINES TESTS NR 7, 10 AND 16 FOR ENGINE PRE-TESTED WERE SUCCESSFULLY IAW AMM 71-00-00/501.
